# SDR CALA2022083102226

- Difficulty date: August 31, 2022
- Submitted: August 31, 2022
- Operation: Air carrier
- Aircraft: N439UA
- Make and model: Airbus A300*
- Aircraft serial: 683
- Aircraft time: 75,959 hours, 30,523 cycles
- System (JASC): 5341 · Fuselage, Wing Attach Fittings
- Part: None
- Part number: NA
- Condition: None
- Location: Fr66
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION LOWER SILL LOCATED FR66  AT AFT GALLEY AREA SEE AEROMAN NON ROUTINE 2022-308753 MEASURES AFTER REWORK WAS L:2.388 INCH W:1.169 INCH, ELECTRONIC CRACK AND CORROSION INDICATION NOT FOUND, IAW SRM A320 53-41-14-283-002 FIGURE 002 SHEET 01, THIS IS CALIPER PN:4996A52 SN:191002160 DUE DATE:FEB-22-2023, MINIMUM REMAINING THICKNESS IS: 0.089 INCH I.A.W. MAJOR REPAIR CATEGORY A IAW EA #53-0323-22 REVISION #0 PERFORMED PERFORMED HIGH FREQUENCY EDDY CURRENT INSPECTION ON NTM 51-10-04 TOOL USED PN. 35DL, SN. 091419910, SCEPTRE ENTRY ON LOG PAGE #9375954. REWORKED AREA AS PER NTM 51-10-08 AND 51-10-02 PB 6. DUE DATE. JAN-26-2023, NOMINAL THICKNESS ON AREA IS 0.150INCH PERFORMRD PERMANENT REPAIR ON LOWER SILL RH SIDE LOCATED FR66 AT AFT GALLEY AREA IAW EA # 53-0323-22 PART #1 THRU PART #3, COVER REVISION #0 AND EC/RA #5315-01177 MEASURES ON CORRODED AREA WAS L:1.167 INCH W: 0.817 INCH, ADD EMP:V968989
